JOURNAL MATHEMATICS, Journal of Theory and Applied Mathematics is a periodical journal published by the Mathematics Study Program, Faculty of Mathematics and Natural Sciences, Islamic University of Bandung. The Journal of Mathematics is published at least 2 times a year, on June and November. The issue of Mathematics Journals managed by the Mathematics Study Program is in Book and Online format. The scope of content for articles published in the Journal of Mathematics covers the theories as well as applied Mathematics in various fields such as: Humanities, Economics, Computers, Dynamic Systems, Natural Sciences, and so forth. Journal's articles can be submitted to the manager's contact address Journal of Mathematics.

ISSN : 1412-5056 | E-ISSN 2598-8980  

Journal Homepage Image


No announcements have been published.
More Announcements...

Vol 17, No 2 (2018): Jurnal Matematika

Jurnal Matematika Vol. 17 No. 2, November 2018

Table of Contents


Arie Wahyuni, Prihadi Kurniawan
Erwan Setiawan, Ramdhan F Suwarman
Ananto Wibowo
Ruchimat Haslan, Nanang Supriadi, Sri Purwanti Nasution
M Mahmudi, Salmawaty Arif, Wenny Herliana
Yurika Permanasari, Erwin Harahap
Hani Nastiti Tantika, Nanang Supriadi, Dian Anggraini
Emas Marlina, Erwin Harahap
R Respitawulan
Erwin Harahap, Yurika Permanasari, Farid Hirji Badruzzaman, Emas Marlina, Didi Suhaedi